# SDR SWAA2020102720887

- Difficulty date: October 3, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A5600
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB CRACKED BS 986.5, LBL 45, WL 208.  REMOVED AND REPLACED SHEAR WEB FROM BS 986.5 TO BS 1016 LBL 45, WL 208, IAW SRM 51-40-02 AND DWG 147A5600.
